# SDR 98ZZZM193

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 720002C
- Condition: Failed
- Location: Nr 7 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING FLAP RETRACTION FLAP/SLAT LOCK LIGHT ON, L/E TRANS LIGHT REMAINED ON.  GREEN SLAT LIGHTS ON LEFT WING.  NO LIGHTS ON RT WING.  AIRCRAFT RETURNED TO BASE.  LANDING NORMAL.  REMOVED AND REPLACED NR 7 SLAT ACT IAW 27-81-21.  REMOVED AND REPLACED RIGHT TORQUE LIMITING BRAKE ASSEMBLY IAW 27-08-17.  ALL SYSTEMS OPS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
